MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00532220
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ptient sex: 6 cases, including both males and females approximated based on the date the manufacturer became aware of the event.Implant date: between (b)(6).Explant date: between (b)(6).(b)(4).The complainant indicated that the device remains implanted and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
Boston scientific corporation received six complaints regarding six separate advanix biliary stent devices involved in separate procedures on different patients.It was reported to boston scientific corporation that six advanix biliary stents were used during endoscopic retrograde cholangiopancreatography (ercp) procedures performed in the common bile duct of six different patients.The six procedures were performed on between (b)(6).However, the exact implant dates were not reported.The six patients underwent planned stent removal procedures performed between (b)(6).The exact procedure dates were not reported.According to the complainant, during the planned stent removal procedures, the physician found that a double pigtail stent had migrated proximally in the duodenum for each case.The devices were removed and the procedures were cancelled/rescheduled.There were no patient complications reported as a result of this event.Each patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
ADVANIX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10791127
Report Number3005099803-2020-05081
Device Sequence Number13734780
Product Code FGE
UDI-Device Identifier08714729787006
UDI-Public08714729787006
Combination Product (Y/N)N
Initial Reporter CountryKU
PMA/510(K) Number
K101786
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2021
Device Model NumberM00532220
Device Catalogue Number3222
Device Lot Number0024220012
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2020
Initial Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1